Doctor insights on:
Why Does Amoxicillin Cause Itchy Feet
I finished my prescription for amoxicillin 2 days ago, and I have been experiencing itchy feet. Do I need to see my doc? Or just hope it goes away?
No: It would be okay to go to your Doctor but waiting it out may give your body time to recover without further treatment. However, if the itching worsens or spreads you see your Doc ASAP! ...Read more
I just finished a course of amoxicillin it caused me to have yeast infection and am 17 weeks pregnant what should I take it so itchy?
Over the counter:
1. Change underwear once or twice a day
2. Monistat7 at cvs
On amoxicillin, 500mg, 3 pills a day. A few days later, my vag to anus is itchy & burning sensation. Caused yeast infection? Can I take probiotics?
Not enough info: You should be worried if you have any difficulty breathing, nausea, vomiting and belly pain after an allergic reaction to Amoxicillin since it's the indication of an ongoing anaphylaxis reaction and can be life threatening. If it's not the case or the rashes occurr way after you got the Amoxicillin rashes, it is something else. Should check with your doctor. Need to see it to know what it is. ...Read more
I'm on amoxicillin due to an eat infection and now have vaginal discomfort and itchiness if the medication causing this? What to do?
I'm on Amoxicillin 500 mg and after the 1st dose my skin got itchy and had a few hives pop up, both stopped within 3hrs, should I be worried?
I have been taking amoxicillin for about a week now and I've noticed pinkish vaginal discharge, it's really thick, t really has no smell but its itchy.
I have a very itchy rash on my breasts. I was prescribed amoxicillin last week and its not helping. Its actually getting worse?
Was prescribed amoxicillin for tonsilitis. Within 4 days I broke out in an itchy full body rash. After 3 weeks, still here. What can it be? Allergy?
Allergic reaction: Amoxicillin is the most common antibiotic to cause drug rashes. The rashes include hives or another rash known as a dermal hypersensitivity reaction. Hives can linger for weeks after the medication is discontinued. See a physician who may recommend an antihistamine and topical steroid cream to treat the rash. In some cases, a course of oral steroids is needed for the rash to resolve more quickly. ...Read more
Taken 2 doses of Amoxicillin; woke up from nap itchy all over and upset. No visible rash, and seems OK now (2+hr later), is this an allergic reaction?
Unlikely: However more history is needed: is it the first time you receive amoxicillin? are you known allergic to the drug or to penicillin? any other medicines you are on? Any new foods, garments, bed sheets, etc. For all practical purposes and safety call your doctor to ask for an alternative for now, or take the next dose at the doctor's office or the ER / urgent care waiting room, wait for an hour after ...Read more
I've been taking amoxicillin for 3 days for a sinus infection & now my vagina is itchy & swollen. What can I do?
Empirically try meds: ...for suspected, probable vaginal yeast infections (monilia-candida)triggered by antibiotics, you may obtain an over the counter antifungal medication like Monistat-7 and generously apply it twice a day for 3 to 7 days or till you stop the antibiotics. Simple genital hygiene (washing with an unscented soap and water), keeping yourself dry and using cotton or no underwears may also be helpful ...Read more
I just started amoxicillin and my throat feels sort of weird at the very base. Kind of itchy or something. Allergy or just anxiety or something?
I just finished amoxicillin, now I have a yellow mucousy discharge from my vagina. No swelling, no redness, light itchiness. What could this be?
Yeast? Other?: The timing suggests a yeast infection. However, yeast usually causes itching and irritation, with not much discharge; and yellow discharge wtih mucus goes along with other infections, including STDs. Amoxicillin doesn't treat gonorrhea or trichomonas and is only partly effective against chlamydia, so STD testing is in order if you might be at risk (or any doubt about it). See your doctor soon. ...Read more
Can a yeast infection go away on its own? Been taking amoxicillin & noticed my vagina was swollen, itchy, & had discharge. Now my symptoms seem mild.
I took Amoxicillin 500 mg today since my oral surgeon prescribed it. I have developed an itchy rash all over my face. Is this an allergy to it?
I given amoxicillin when my mono was misdiagnosed as strep. I now have a full body and extremely itchy rash. I am on prednisone. Relief from itching?
Common: This is a common problem when amoxicillin is prescribed for a viral infection especially mono. You may try topical agents such as Gold Bond anti-itch or TriCalm. Antihistamine does not work well in this condition but if the problem is severe, your doctor may consider putting you on a short course of prednisone. ...Read more
I've been sick for 3 weeks now. With sore and itchy throat and persistent coughing. Already drank Amoxicillin for 10 days now and not getting better.
2 yr old had amoxicillin reaction, hives and itchy puffy rash. Doctor perscribed omnicef (cefdinir) in its place. Is this a safe alternative for my daughter?
Probably: Cross reactivity can occur between penicillins and cephalosporins so use this medication cautiously and consider an alternative if appropriate. ...Read more
Hi I've recently had a tooth infection that lead to bacterial tonsillitis and I've just finished a 7 day course of amoxicillin and on the 7th day I've developed a bodily rash that is quite itchy and the marks look a bit like light red 1-2mm diameter spot
I started taking amoxicillin for swollen glands in my neck. Since then I've been extremely itchy and now I'm breaking out in a rash. What do I do?
Most likely you: Are allergic to pcn. Talk with the prescribing physician. ...Read more
Diagnosed with Acute otitis media with no perforation of tympanic membrane week ago. Done with amoxicillin. Ear still feels full and itchy. Normal?
Not uncommon: The accumulation of middle ear fluid and debris is part of the ear infection process. It can sometimes persist for a few weeks after all the germs are dead. During that period your Eustachian tube function should eventually return and allow air back up into the space so you will hear/feel normal. ...Read more
Is it possible to have serum sickness without presence of fever? (3 yr old, onset 12 days after starting amoxicillin, itchy rash and swollen joints)
Usually not possible: fever is present in almost all cases, could there be exceptions, yes, but also it could be something else other than serum sickness, hard to make a diagnosis or suggest treatment on this platform, you need to see her doctor or a doctor who can guide you well, ? Order some lab tests and imaging studies after careful history and physical exam, good luck ...Read more
I was taking Amoxicillin for Strep throat and 8 days in I got an itchy rash that quickly spread to my whole upper body (lower body only light rash). I'm in a third world country. What should I do?
I would think it is a type III (not anaphylactic) reaction to penicillin. It is usually self limited.
I would stop the Penicillin as strept thoat is usually cured with penicillins in 7 days or less. You can take anthistamines such as bendaryl or zyrtec (cetirizine) for rash or itch. It should improve on its own in a few days. If the rash does persist, or any new symptoms, seek medical care. ...Read more
An itch in vagina &anus area, been taking amoxicillin for throat infection so maybe a yeast infc.? And now tiny itchy red bumps on lower ab- help!
Had surgery on a urachel cyst. Developed bad sore throat after and prescribed amoxicillin. Now my eye is very red. Not itchy or painful. Side effect?
Hi, I have a question. In short I French kissed a stripper. How I have a sore throat (rust colored), painful swallowing, canker sores. I was prescribed Amoxicillin 500 mg and how I developed a itchy rash on my hands. Did I contract an STD?
My foot was cut I went to the doctor he gave sitches and antibiotics name augmentin (amoxicillin and clavulanate) but nrxt day my foot swell up big what could cause this?
Couple of reasons::
1: the bandage might be tight, so loosen it somewhat, and elevate the foot;
2: Allergy to some of the locally applied ointment/antiseptic;
3: further bleeding from a cut blood vessel.
I feel the commonest cause is Tight bandage, as when we move our foot ot toes, the Acewrap/Crepe bandage gets bunched up making it tight, and so swelling occurs.
See your treating Doc if not improving.
Good Luck. ...Read more